# SDR SABA010041

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,094 hours, 21,148 cycles
- Engine: Garrtt TPE331*
- Engine time: 13,399 hours, 15,101 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 961 ON FLIGHT 5121 CLT TO HKY.  DURING TAKEOFF ROLL THE LEFT ENGINE WOULD NOT DEVELOP MORE THAN 60 PERCENT TORQUE.  TAKEOFF WAS ABORTED.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE PERFORMED GROUND RUN OF THE ENGINE, WERE UNABLE TO DUPLICATE PROBLEM.  NO TROUBLE FOUND.  AIRCRAFT RETURNED TO SERVICE.
